# SDR 96ZZZX2637

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5772638103
- Condition: Corroded
- Location: Rbl 7-Rbl 15
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND SKIN HAS CORROSION LEVEL 2 AT AFT BULKHEAD WALL FORWARD SIDE FLOOR LEVEL, RBL 7 INCHES AND RBL 15 INCHES.  REPAIRED IAW DACO ACTION NR 291159.
